# SDR AALA202210035003

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,513 hours, 16,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ISLE EMERGENCY LIGHTS AT SEAT ROW 32, 33 AND 34 ARE OUT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES AT EMERGENCY POWER SUPPLY UNIT 11WL (AALA202210036600) AND EMERGENCY POWER SUPPLY UNIT 15WL (AALA202210037569) PER AMM 33-51-38. MAINTENANCE ALSO FOUND THE EMERGENCY LIGHT WIRE BROKEN UNDER SEAT 33 AND REPAIRED IT(AALA202210035003). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
